# SDR WVER2017042551319

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 34,778 hours, 24,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 601R3187221
- Condition: Bent
- Location: Pax Door
- Part time: 34,778 hours, 24,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL RETAINER BOTTOM BENT AND DAMAGED BY FOD.
